# SDR ASAA12511406

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 22,386 hours, 6,672 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Part number: 38633742
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON STARTING THE APU BLUE MAINT LIGHT ILLUMINATED.  MAINT MESSAGE LOW QTY. SERVICED APU OIL RE MM 12-13-31.  APU HAS HISTORY OF OIL CONSUMPTION. ACFT GROUNDED.  ACCOMP APU BITE CHECK GROUND REF FIM TASK 49-60-00-810-801.  ACCOMP APU OIL CONSUMP HIGH FAULT ISOLATION REF FIM TASK 49-95-00-810-801: FOUND RESIDUAL OIL AROUND OIL FILL CAP CLEANED AREA.  NO ACTIVE LEAK WITH APU RUNNING.  APPROX 30 MIN AFTER SHUTDOWN OIL SEEPS FROM FILL CAP.  ZERO DRIPS WITHIN 1HR OIL CONSUMPTION WITHIN LIMITS.  REPLACED THE APU OIL CAP IAW CMM 49-26-95.  LEAK CHECK GOOD.
